A general approximation method for solving linear problems
Doklady Akademii Nauk, Tome 143 (1962) no. 3, pp. 514-517
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_3_a4,
author = {V. V. Ivanov},
title = {A general approximation method for solving linear problems},
journal = {Doklady Akademii Nauk},
pages = {514--517},
year = {1962},
volume = {143},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_3_a4/}
}
V. V. Ivanov. A general approximation method for solving linear problems. Doklady Akademii Nauk, Tome 143 (1962) no. 3, pp. 514-517. http://geodesic.mathdoc.fr/item/DAN_1962_143_3_a4/